Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Robust estimation of Cronbach's alpha

Title data

Christmann, Andreas ; van Aelst, Stefan:
Robust estimation of Cronbach's alpha.
In: Journal of Multivariate Analysis. Vol. 97 (2006) Issue 7 . - pp. 1660-1674.
ISSN 0047-259x
DOI: https://doi.org/10.1016/j.jmva.2005.05.012

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
SFB 475 : Reduction of complexity in multivariate data structuresNo information

Project financing: Deutsche Forschungsgemeinschaft
Forschungsband DoMuS, University of Dortmund

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Cronbach’s alpha; MCD; M-estimator; Robustness; S-estimator
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 20 Oct 2015 08:44
Last Modified: 01 Apr 2016 06:54
URI: https://eref.uni-bayreuth.de/id/eprint/20568